Volume 1, Issue 3
Difference Schemes of Degenerate Parabolic Equations

De-Yuan Li

DOI:

J. Comp. Math., 1 (1983), pp. 211-222.

Published online: 1983-01

Preview Full PDF 181 1728
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-211, author = {De-Yuan Li}, title = {Difference Schemes of Degenerate Parabolic Equations}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {211--222}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9697.html} }
TY - JOUR T1 - Difference Schemes of Degenerate Parabolic Equations AU - De-Yuan Li JO - Journal of Computational Mathematics VL - 3 SP - 211 EP - 222 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9697.html KW - AB -
De-Yuan Li. (1970). Difference Schemes of Degenerate Parabolic Equations. Journal of Computational Mathematics. 1 (3). 211-222. doi:
Copy to clipboard
The citation has been copied to your clipboard